# SDR AUS20040318

- Difficulty date: April 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Wsk M-18 DROMADER
- Engine: Garrtt TPE33111U
- Propeller: Hartzl HCB5MP3
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: A203612
- Condition: Cracked
- Location: Propeller Blade
- Part time: 309 cycles
- Component: Blade, Hartzl
- Component part number: HC85MP567L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER COUNTERWEIGHT TO BLADE CLAMP ATTACHMENT BOLTS (2OFF10) CRACKED.
